Select Publications

Journal articles

Kang B; Shen Y; Zhu D; Ziveyi J, 2022, 'Valuation of guaranteed minimum maturity benefits under generalised regime-switching models using the Fourier Cosine method', Insurance: Mathematics and Economics, vol. 105, pp. 96 - 127, http://dx.doi.org/10.1016/j.insmatheco.2022.03.012

Shen Y; Zou B, 2022, 'Mean-Variance Portfolio Selection in Contagious Markets', SIAM Journal on Financial Mathematics, vol. 13, pp. 391 - 425, http://dx.doi.org/10.1137/20m1320560

Wang P; Shen Y; Zhang L; Kang Y, 2021, 'Equilibrium investment strategy for a DC pension plan with learning about stock return predictability', Insurance: Mathematics and Economics, vol. 100, pp. 384 - 407, http://dx.doi.org/10.1016/j.insmatheco.2021.07.001

Li D; Li B; Shen Y, 2021, 'A dynamic pricing game for general insurance market', Journal of Computational and Applied Mathematics, vol. 389, http://dx.doi.org/10.1016/j.cam.2020.113349

Shen Y; Zou B, 2021, 'Mean–variance investment and risk control strategies — A time-consistent approach via a forward auxiliary process', Insurance: Mathematics and Economics, vol. 97, pp. 68 - 80, http://dx.doi.org/10.1016/j.insmatheco.2021.01.004

Han K; Rong X; Shen Y; Zhao H, 2021, 'Continuous-time stochastic mutual fund management game between active and passive funds', Quantitative Finance, vol. 21, pp. 1647 - 1667, http://dx.doi.org/10.1080/14697688.2021.1876242

Chen L; Shen Y; Su J, 2020, 'A continuous-time theory of reinsurance chains', Insurance: Mathematics and Economics, vol. 95, pp. 129 - 146, http://dx.doi.org/10.1016/j.insmatheco.2020.09.005

Yu X; Shen Y; Li X; Fan K, 2020, 'Portfolio selection with parameter uncertainty under α maxmin mean–variance criterion', Operations Research Letters, vol. 48, pp. 720 - 724, http://dx.doi.org/10.1016/j.orl.2020.08.008

Shen Y, 2020, 'Effect of variance swap in hedging volatility risk', Risks, vol. 8, pp. 1 - 34, http://dx.doi.org/10.3390/risks8030070

Shen Y; Wei J; Zhao Q, 2020, 'Mean–Variance Asset–Liability Management Problem Under Non-Markovian Regime-Switching Models', Applied Mathematics and Optimization, vol. 81, pp. 859 - 897, http://dx.doi.org/10.1007/s00245-018-9523-8

Gu A; Viens FG; Shen Y, 2020, 'Optimal excess-of-loss reinsurance contract with ambiguity aversion in the principal-agent model', Scandinavian Actuarial Journal, vol. 2020, pp. 342 - 375, http://dx.doi.org/10.1080/03461238.2019.1669218

Wei J; Shen Y; Zhao Q, 2020, 'Portfolio selection with regime-switching and state-dependent preferences', Journal of Computational and Applied Mathematics, vol. 365, http://dx.doi.org/10.1016/j.cam.2019.112361

Chunxiang A; Shen Y; Zeng Y, 2020, 'Dynamic asset-liability management problem in a continuous-time model with delay', International Journal of Control, http://dx.doi.org/10.1080/00207179.2020.1849807

Shen Y; Su J, 2019, 'Life-Cycle Planning with Ambiguous Economics and Mortality Risks', North American Actuarial Journal, vol. 23, pp. 598 - 625, http://dx.doi.org/10.1080/10920277.2019.1634596

Zhao H; Shen Y; Zeng Y; Zhang W, 2019, 'Robust equilibrium excess-of-loss reinsurance and CDS investment strategies for a mean–variance insurer with ambiguity aversion', Insurance: Mathematics and Economics, vol. 88, pp. 159 - 180, http://dx.doi.org/10.1016/j.insmatheco.2019.06.007

Chen L; Shen Y, 2019, 'Stochastic Stackelberg differential reinsurance games under time-inconsistent mean–variance framework', Insurance: Mathematics and Economics, vol. 88, pp. 120 - 137, http://dx.doi.org/10.1016/j.insmatheco.2019.06.006

Qian L; Shen Y; Wang W; Yang Z, 2019, 'Valuation of risk-based premium of DB pension plan with terminations', Insurance: Mathematics and Economics, vol. 86, pp. 51 - 63, http://dx.doi.org/10.1016/j.insmatheco.2019.01.012

Zhang X; Xiong J; Shen Y, 2018, 'Bond and option pricing for interest rate model with clustering effects', Quantitative Finance, vol. 18, pp. 969 - 981, http://dx.doi.org/10.1080/14697688.2017.1388534

Meng Q; Shen Y; Shi P, 2018, 'On the existence of optimal controls for backward stochastic partial differential equations', Statistics and Probability Letters, vol. 137, pp. 113 - 123, http://dx.doi.org/10.1016/j.spl.2018.01.013

Chen L; Shen Y, 2018, 'On a new paradigm of optimal reinsurance: A stochastic stackelberg differential game between an insurer and a reinsurer', ASTIN Bulletin, vol. 48, pp. 905 - 960, http://dx.doi.org/10.1017/asb.2018.3

Shen Y; Sherris M, 2018, 'Lifetime asset allocation with idiosyncratic and systematic mortality risks', Scandinavian Actuarial Journal, vol. 2018, pp. 294 - 327, http://dx.doi.org/10.1080/03461238.2017.1343749

Hainaut D; Shen Y; Zeng Y, 2018, 'How do capital structure and economic regime affect fair prices of bank’s equity and liabilities?', Annals of Operations Research, vol. 262, pp. 519 - 545, http://dx.doi.org/10.1007/s10479-016-2210-8

Shen Y; Siu T, 2018, 'A Risk-Based Approach for Asset Allocation with A Defaultable Share', Risks, vol. 6, pp. 14 - 14, http://dx.doi.org/10.3390/risks6010014

Li D; Shen Y; Zeng Y, 2018, 'Dynamic derivative-based investment strategy for mean–variance asset–liability management with stochastic volatility', Insurance: Mathematics and Economics, vol. 78, pp. 72 - 86, http://dx.doi.org/10.1016/j.insmatheco.2017.11.006

Fan K; Shen Y; Siu TK; Wang R, 2018, 'Pricing dynamic fund protection under hidden Markov models', IMA Journal of Management Mathematics, vol. 29, pp. 99 - 117, http://dx.doi.org/10.1093/imaman/dpw014

Zhang X; Meng H; Xiong J; Shen Y, 2018, 'Robust optimal investment and reinsurance of an insurer under jump-diffusion models', Mathematical Control and Related Fields, vol. 8, pp. 59 - 76, http://dx.doi.org/10.3934/mcrf.2019003

Shen Y; Siu TK, 2017, 'Optimal investment and consumption in a continuous-time co-integration model', IMA JOURNAL OF MANAGEMENT MATHEMATICS, vol. 28, pp. 501 - 530, http://dx.doi.org/10.1093/imaman/dpv034

Siu TK; Shen Y, 2017, 'Risk-minimizing pricing and esscher transform in a general non-markovian regime-switching jump-diffusion model', Discrete and Continuous Dynamical Systems - Series B, vol. 22, pp. 2595 - 2626, http://dx.doi.org/10.3934/dcdsb.2017100

Zhao H; Weng CG; Shen Y; Zeng Y, 2017, 'Time-consistent investment-reinsurance strategies towards joint interests of the insurer and the reinsurer under CEV models', Science China Mathematics, vol. 60, pp. 317 - 344, http://dx.doi.org/10.1007/s11425-015-0542-7

Chen L; Qian L; Shen Y; Wang W, 2016, 'Constrained investment–reinsurance optimization with regime switching under variance premium principle', Insurance: Mathematics and Economics, vol. 71, pp. 253 - 267, http://dx.doi.org/10.1016/j.insmatheco.2016.09.009

Meng Q; Shen Y, 2016, 'Optimal Control for Stochastic Delay Evolution Equations', Applied Mathematics and Optimization, vol. 74, pp. 53 - 89, http://dx.doi.org/10.1007/s00245-015-9308-2

Zhao H; Shen Y; Zeng Y, 2016, 'Time-consistent investment-reinsurance strategy for mean-variance insurers with a defaultable security', Journal of Mathematical Analysis and Applications, vol. 437, pp. 1036 - 1057, http://dx.doi.org/10.1016/j.jmaa.2016.01.035

Ziveyi JONATHAN; Sherris MICHAEL; Shen Y, 2016, 'Valuation of guaranteed minimum maturity benefits in variable annuities with surrender options', Insurance: Mathematics and Economics, vol. 69, pp. 127 - 137, http://dx.doi.org/10.1016/j.insmatheco.2016.04.006

Shen Y; Wei J, 2016, 'Optimal investment-consumption-insurance with random parameters', Scandinavian Actuarial Journal, vol. 2016, pp. 37 - 62, http://dx.doi.org/10.1080/03461238.2014.900518

Fan K; Shen Y; Siu TK; Wang R, 2015, 'Valuing commodity options and futures options with changing economic conditions', Economic Modelling, vol. 51, pp. 524 - 533, http://dx.doi.org/10.1016/j.econmod.2015.09.006

Meng Q; Shen Y, 2015, 'A revisit to stochastic near-optimal controls: The critical case', Systems and Control Letters, vol. 82, pp. 79 - 85, http://dx.doi.org/10.1016/j.sysconle.2015.04.008

Meng Q; Shen Y, 2015, 'Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach', Journal of Computational and Applied Mathematics, vol. 279, pp. 13 - 30, http://dx.doi.org/10.1016/j.cam.2014.10.011

Shen Y, 2015, 'Mean–variance portfolio selection in a complete market with unbounded random coefficients', Automatica, vol. 55, pp. 165 - 175, http://dx.doi.org/10.1016/j.automatica.2015.03.009

Shen Y; Zeng Y, 2015, 'Optimal investment–reinsurance strategy for mean–variance insurers with square-root factor process', Insurance: Mathematics and Economics, vol. 62, pp. 118 - 137, http://dx.doi.org/10.1016/j.insmatheco.2015.03.009

Fan K; Shen Y; Siu TK; Wang R, 2015, 'Pricing annuity guarantees under a double regime-switching model', Insurance: Mathematics and Economics, vol. 62, pp. 62 - 78, http://dx.doi.org/10.1016/j.insmatheco.2015.02.005

Zhao Q; Shen Y; Wei J, 2014, 'Consumption-investment strategies with non-exponential discounting and logarithmic utility', European Journal of Operational Research, vol. 238, pp. 824 - 835, http://dx.doi.org/10.1016/j.ejor.2014.04.034

Shen Y, 2014, 'Asset Allocation Considerations for Pension Insurance Funds: Theoretical Analysis and Empirical Evidence.', JOURNAL OF PENSION ECONOMICS & FINANCE, vol. 13, pp. 464 - 465, http://dx.doi.org/10.1017/S1474747214000286

Fan K; Shen Y; Siu TK; Wang R, 2014, 'Pricing foreign equity options with regime-switching', Economic Modelling, vol. 37, pp. 296 - 305, http://dx.doi.org/10.1016/j.econmod.2013.11.009

Shen Y; Meng Q; Shi P, 2014, 'Maximum principle for mean-field jump–diffusion stochastic delay differential equations and its application to finance', Automatica, vol. 50, pp. 1565 - 1579, http://dx.doi.org/10.1016/j.automatica.2014.03.021

Shen Y; Zhang X; Siu TK, 2014, 'Mean–variance portfolio selection under a constant elasticity of variance model', Operations Research Letters, vol. 42, pp. 337 - 342, http://dx.doi.org/10.1016/j.orl.2014.05.008

Shen Y; Zeng Y, 2014, 'Optimal investment–reinsurance with delay for mean–variance insurers: A maximum principle approach', Insurance: Mathematics and Economics, vol. 57, pp. 1 - 12, http://dx.doi.org/10.1016/j.insmatheco.2014.04.004

Shen Y; Fan K; Siu TK, 2014, 'Option Valuation Under a Double Regime-Switching Model', Journal of Futures Markets, vol. 34, pp. 451 - 478

Shen Y; Siu TK, 2013, 'Stochastic differential game, esscher transform and general equilibrium under a markovian regime-switching lévy model', Insurance: Mathematics and Economics, vol. 53, pp. 757 - 768, http://dx.doi.org/10.1016/j.insmatheco.2013.09.016

Shen Y; Siu TK, 2013, 'A stochastic maximum principle for backward control systems with random default time', International Journal of Control, vol. 86, pp. 953 - 965

Shen Y; Siu TK, 2013, 'Longevity bond pricing under stochastic interest rate and mortality with regime-switching', Insurance: Mathematics and Economics, vol. 52, pp. 114 - 123


Back to profile page